# SDR IPXA11B64652

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-400
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130205
- Part serial: 16Y5VN
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL MESSAGE.  R & R RADAR CONTROL PANEL REF 34-43-01-4. OPS CKS GOOD.
